# SDR AALA202408195035

- Difficulty date: August 15, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737823
- Aircraft serial: 33205
- Aircraft time: 45,373 hours, 18,984 cycles
- Engine: Cfmint CFM567B243
- Engine time: 30,724 hours, 13,300 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: EXPERIENCED SMOKE IN THE CABIN AND COCKPIT DURING ENGINE VIBRATION; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT RDU.   NUMBER 1 ENGINE WAS DETERMINED TO BE THE SOURCE OF THE ODOR, AND THE NUMBER 1 ENGINE WAS REPLACED.
